# SDR AALA20090629TUL02

- Difficulty date: June 19, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 53,041 hours, 26,916 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP FITTING CRACKED AT AFT END OF DOOR, AT THE END OF NUMBER 3 BEAM.
